# SDR CALA9700877

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FORWARD CARGO COMPARTMENT CIRCUMFERENTIAL FRAME AT BS 480 BETWEEN STRINGER 25R AND 26R.  A FRAME SPLICE WAS INSTALLED AND FLOOR SUPPORT SPLICE WERE INSTALLED IAW SRM 53-10-4 AND 51-30-2.
